# SDR DALA2018121007116

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 52,598 hours, 36,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON THE SERVICE CHECK, MAINTENANCE FOUND THAT THE AFT OVERWING EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE DETERMINED THAT THE EMERGENCY LIGHT BATTERY PACK, B5-230, WAS INOPERATIVE. THE BATTERY PACK WAS REPLACED AND THE OPERATIONAL CHECK WAS GOOD REF B717 AMM 33-51. (LP #4287978)
